# SDR P5CA201808220202

- Difficulty date: August 19, 2018
- Submitted: August 22, 2018
- Operation: Air carrier
- Aircraft: N644GT
- Make and model: Boeing 767-3JHF
- Aircraft serial: 37810
- Aircraft time: 13,771 hours, 3,277 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Precooler
- Part number: 7929305
- Part serial: 9711134
- Condition: Leaking
- Location: Nr 2 Engine
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND THE NR 2 ENGINE PRECOOLER OUTLET PORT FINS FLAKED AWAY.   REPLACED THE PRECOOLER IAW AMM 36-11-15-004-003 AND AMM 36-11-15-404-020, REV 124.  LEAK CHECKED GOOD IAW AMM 36-11-09-782-138, REV 124.
